# SDR AALA202407019688

- Difficulty date: June 16, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 29,365 hours, 14,055 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P6077
- Condition: Contaminated
- Location: Zone 100
- Part time: 26,623 hours, 9,200 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCKS SMELL IN CABIN AND FLIGHT DECK DURING DESCENT AT BELOW 10, 000 WHEN HP VALVE OPEN.  MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU PER APU SMOKE ODOR FUMES INITIAL TROUBLESHOOTING TASK CARD 26L00021001. MAINTENANCE ACCOMPLISHED TASK CARD 26L00021002 APU SMOKE ODOR FUMES TROUBLESHOOTING, WASHED THE APU INLET ALONG WITH THE LOWER FUSELAGE AND MAIN LANDING GEAR WHEEL WELLS. MAINTENANCE ACCOMPLISHED AN ENHANCED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARD 26L00021014. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO LEAKS OR ODORS NOTED. ** (CLOSED)
